MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION DEVICE
Model Number FHPAS10623X
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Primary surgery date: (b)(6) 2025 mis tlif l5s1 a revision surgery date: (b)(6) 2025 cage removal, k2m cage reimplanted.Patient had mis tlif surgery done in (b)(6) 2025, and the fh9 cage found unlocked and backout during latest follow-up check, revision surgery performed on (b)(6) 2025.Fh9 was removed and k2m static cage reimplanted.It was reported that there was no delay and no patient impact however a revision surgery was performed and is considered to be patient impact.
 
Additional Manufacturer Narrative
A complaint was received regarding migration and back-out of an fh9 cage that occurred following a mis tlif procedure performed on (b)(6) 2025 at level l5-s1.The patient subsequently underwent a revision procedure on (b)(6) 2025, during which the fh9 cage was explanted and replaced with a k2m static cage.Initially, it was reported that there was no patient harm or surgical delay; however, because revision surgery was required, this event is considered to have patient impact and is reportable.The complaint devices were not returned for evaluation, preventing direct physical inspection or testing.Post-operative images were reviewed by the director of posterior procedures, who confirmed that the shim was not fully locked into the shell at the time of the original implantation.This condition is consistent with the reported migration event.Per the surgical technique manual (stm-00018 (f), "caution: an unlocked implant or implant without a shim should never be left in a patient." migration is a known risk associated with leaving an unlocked implant in situ.Given the lack of returned product and the available clinical evidence, the most probable root cause is user error, specifically improper engagement of the shim into the shell during initial implantation.It is unlikely that manufacturing or design was an issue since no similar complaints or trends were identified.Based on the information, a definitive root cause could not be determined.We will continue to track and trend.
 
Event or Problem Description
Primary surgery date: on (b)(6) 2025 mis tlif l5s1 a revision surgery date: on (b)(6) 2025 cage removal, k2m cage reimplanted.Patient had mis tlif surgery done in (b)(6) 2025, and the fh9 cage found unlocked and backout during latest follow-up check, revision surgery performed on (b)(6) 2025.Fh9 was removed and k2m static cage reimplanted.It was reported that there was no delay and no patient impact however a revision surgery was performed and is considered to be patient impact.

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS
354 hiatt drive
palm beach gardens 33418
Manufacturer Contact
nancy hamilton
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key22500498
Report Number3012797630-2025-00026
Device Sequence Number12878694
Product Code MAX
UDI-Device Identifier00810004723535
UDI-Public00810004723535
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFHPAS10623X
Device Catalogue NumberFHPAS10623X
Device Lot Number01250017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian